3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Weight Loss Support

Weight Loss Support Give and get support here!

On Prednisone for poison ivy

Reply
 
Thread Tools
Old 07-23-2010, 04:28 PM   #1
Spartan Kitty
 
Latchkey Princess's Avatar
 
Join Date: Dec 2009
Location: Small Town USA
Posts: 439

S/C/G: 270/*ticker*/145?

Height: 5'4"

Default On Prednisone for poison ivy

So I'm taking prednisone for a bad case of poison ivy (stupid neighbors let their weeds grow into my garden, so I got it when I was weeding). I just took my first dose a few hours ago and already my appetite is raging out of control. I'm only on it for a five days, but I'm not sure I can handle being this ravenous for that long. Anyone have an similar experiences? An idea on how to handle it? The only thing I can think of is to up my benadryl doses so that I sleep through the hunger. lol
__________________
~*~*~Don't let today's moment forsake tomorrow's dream~*~*~

Latchkey Princess is offline   Reply With Quote
Old 07-23-2010, 04:38 PM   #2
Boston Qualifier and MOM
 
ennay's Avatar
 
Join Date: Nov 2006
Location: Oregon
Posts: 5,795

S/C/G: 186/see ticker/?

Height: 5'3.75"

Default

It's 5 days. Prednisone is evil sucky stuff. Surround yourself with the healthiest food you can and aim for maintenance. Don't freak out if the scale goes up, most people retain water like mad on prednisone. Some people get a lot of energy from the stuff, so toss in an extra workout. It is really rough on your stomach so I wouldn't add extra meds without a doctors ok.
__________________
A whole lot of setbacks. Starting over.

My before/after pics
ennay is offline   Reply With Quote
Old 07-24-2010, 12:04 AM   #3
Spartan Kitty
 
Latchkey Princess's Avatar
 
Join Date: Dec 2009
Location: Small Town USA
Posts: 439

S/C/G: 270/*ticker*/145?

Height: 5'4"

Default

Thanks. Yeah I guess I just have to keep in mind that it's only for 5 days. At the moment that's like looking down a super long tunnel, but I'm sure it will pass quickly. And thanks for the tip about water retention, I didn't know that and probably would have flipped if the scale went up tomorrow morning!

Oh, and the benadryl is per doctors orders. It was making it hard to get motivated to exercise today tho, because the prednisone is making me jittery on one hand, but the benadryl is making me so tired on the other hand. lol It's a really strange feeling. Hopefully tomorrow my body will adjust and I'll be able to work through the tired feeling. :-)
__________________
~*~*~Don't let today's moment forsake tomorrow's dream~*~*~

Latchkey Princess is offline   Reply With Quote
Old 07-24-2010, 09:55 AM   #4
Member
 
Callahan's Avatar
 
Join Date: Jun 2010
Location: Northeast US
Posts: 65

S/C/G: 170/156/135ish

Height: 5'5"

Default

I think I've heard that going low carb can help. Look at some Atkins induction or paleo eating -- low carb, high fat. The high fat content will make you feel full sooner, and calories control themselves if you're skipping the processed junk. Otherwise, feel better! Poison ivy sucks. :-(
__________________
Mini-goals:
155 -
150 -
145 -
140 -
135 -
Callahan is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

Similar Threads
Thread Thread Starter Forum Replies Last Post
My personal story, Lilybelle lilybelle Goal! 66 07-31-2010 11:55 AM
sick of dieting, sick of everything, frustrated in general. samick0926 Weight Loss Support 15 09-12-2008 07:10 AM
47 And No Idea!!! Is that really me 40-Somethings 525 08-15-2007 08:44 PM
21-Day Challenge!! -- countdown to victory!! redballoon Support Groups 473 10-19-2005 06:54 AM


All times are GMT -4. The time now is 09:03 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2